Keywords : Distortion Theo rem


SUBCLASS OF MULTIVALENT FUNCTIONS WITH NEGATIVE COEFFICIENTS DEFINED BY KOMATU OPERATOR

Waggas Galib Atshan; ALIA SHANI HASSAN

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2009, Volume 1, Issue 2, Pages 1-9

In this paper ,we introduce some properties of the class T ( p , A , B , , c , ) for multivalent
functions with negative coefficients defined by Komatu operator .We obtain coefficient estimates ,growth
and distortion theorem, radius of convexity for the classT ( p , A, B , , c , ) , closure theorems and con volution
property.